Posted 7/13/2008 12:25 PM (GMT -6)
I have been on Remicade since being in the hospital in Nov. And it had been working GREAT ...I considered myself in total remission...the only "issues" I'd have would be around my monthly period. But then as soon as it calmed down, so did the gut issues (gi upset, a little blood). Then before my last remicade infusion in june, I started to have some issues and an actual start of a flare as my period started, but then I got my infusion within a day later and all was good again. This month however, I again started my period and started with the issues, and became a full flare, and instead of getting better, continued to get worse, however now My next infusion isn't until the end of july. This has been bad, I am painfully once again aware how horrible flaring is (I had almost forgot). I have had to break down and start prednisone, and hoping that takes care of it....does anyone else have problems with periods causing a flare, and does this sound like my remicade could be losing its effectiveness?? what ya think?